Miguel MARTINEZ

  • Fiche
  • Publications

Nom: MARTINEZ
Prénom: Miguel
Site: UGE
Bureau: 4B 023
Téléphone: +33 1 60 95 75 25
Situation: Permanent
Statut: Maître de conférences
Équipe de recherche: Probabilités et statistiques
Courriel: miguel.martinez [at] univ-eiffel.fr
Page personnelle: http://perso.math.u-pem.fr/martinez.miguel/
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • The Logarithmic Sobolev Constant of The Lamplighter
    Journal of Mathematical Analysis and Applications 399 (2013) 576-585     
  • On the existence of a time inhomogeneous skew Brownian motion and some related laws
    Electronic Journal of Probability 17 (2012) 19:1-27     
  • Statistical estimation for reflected skew processes
    Statistical Inference for Stochastic Processes 13 3 (2010) pp. 231-248(18)     
  • On mean discounted numbers of passage times in small balls of Ito processes observed at discrete times
    Electronic Communications in Probability 14 (2009) 19     
  • On mean numbers of passage times in small balls of discretized Itô processes
    Electronic Communications in Probability 14 (2009) 302-316     
  • Approximations of a Continuous Time Filter. Application to Optimal Allocation Problems in Finance
    Stochastic Analysis and Applications 27 2 (2009) 270-296     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Gustave Eiffel
5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne